Astrophysics and Space Science

, Volume 97, Issue 1, pp 217–219

Note on the Helmholtz instability in stratified flows with magnetic fields

Authors

  • A. Satya Narayanan
    • Department of Applied MathematicsIndian Institute of Science
Letter to the Editor

DOI: 10.1007/BF00684625

Cite this article as:
Narayanan, A.S. Astrophys Space Sci (1983) 97: 217. doi:10.1007/BF00684625
  • 22 Views

Abstract

The nature of the neutral curves for the stability of a Helmholtz velocity profile in a stratified, Boussinesq fluid in the presence of a uniform magnetic field for the cases (1) an infinite fluid (2) a semi-infinite fluid with a rigid boundary is discussed.

Copyright information

© D. Reidel Publishing Company 1983